Discrete orbits in βN-N
Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 71-81
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_33_1_71_81,
author = {Rodney Nillsen},
title = {Discrete orbits in {\ensuremath{\beta}N-N}},
journal = {Colloquium Mathematicum},
pages = {71--81},
year = {1975},
volume = {33},
number = {1},
doi = {10.4064/cm-33-1-71-81},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-33-1-71-81/}
}
Rodney Nillsen. Discrete orbits in βN-N. Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 71-81. doi: 10.4064/cm-33-1-71-81
Cité par Sources :